# SDR SWIA202264714

- Difficulty date: January 18, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 FS323.00 - FS335.00 HAS CORROSION   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED INTERCOSTAL DD1 FS323.00 Â€“ FS335.00 /  REF : CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N / COMPLIED WITH 51-900-1002-SKY
